I Have an Interesting Problem.For the past few months my average pupil size has grown to abnormally large.But thats not the only problem sometimes my puils become VERY dilated for no apparent reason. i do smoke weed im a heavy stoner but since their is a major dry spell in my city i havent had any to smoke in the past 4-5 days which sucks. but it isnt the cause of the dilation unless im going into Fiending out for it and thats a symptom i havent heard of before. i have heat exhaustion for the last 2-3 days which is very odd but i have all the symptoms of it. i do not use cocaine and barely ever drink im currently not using any medications. i used to take dextidrine or ridalin I Think and i am starting as soon as school starts. the same thing is with trazadome im starting it as soon as school starts. the problem is that this could affect my job since it looks apparent i am on drugs.I dont think heatexhaustion causes dilated pupils cuz i havent seen any sites say its a symptom.My Pupils Do contract when presented with light and when i focus on an object. my eyesight is still very good and it hasnt been affected but i do get fuzzy vision when i go from pitch black to a nicely lit room. i also am experiencing fatigue light headedness and even tho i am fatigued i have a very high amount of energy and restlessness which is causing problems.I am going to Ask My doctor about it but i forgot to bring it up with him last time so i have to wait a month or so...I Am going through a very large amount of stress. the most puzzling thing is my regular pupil size has gone up to the point where it is just about dilated on its own which kinda scares people... but yea im 16 and i would like some help with this so your gonna have to email me as i most likely will forget all about this website and im just really lazy.This Is not my regular email so your message may not be read for a while. The Email is firstname.lastname@example.org.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?